# SDR REXA200900114

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 19,570 hours, 16,941 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Part serial: 277
- Condition: Broken
- Location: Zone 400
- Part time: 19,570 hours, 16,941 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

FLIGHT 4107 MOT/MSP ATC REQUESTED A DESCENT TO BEGIN APPROACH INTO MSP, WHEN THROTTLES RETARDED THE LEFT WAS FOUND TO BE INOPERATIVE, NO ENGINE CHANGE WITH THROTTLE MOVEMENT.  QRH FOLLOWED FOR "STUCK THROTTLE" AND ENGINE SHUTDOWN.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.
